Twitter CEO Elon Musk, a frequent critic of Dr. Anthony Fauci and COVID-related mandates, says he felt like he "was dying" after he got his second COVID booster vaccine, and that a cousin of his suffered myocarditis, an inflammation of the heart, after getting his shot.
"I had major side effects from my second booster shot," Musk said in a tweet Friday. "Felt like I was dying for several days. Hopefully, no permanent damage, but I dunno."
In a subsequent message, Musk said that his cousin "who is young & in peak health, had a serious case of myocarditis. Had to go to the hospital."
The second booster shot, he explained in another tweet, wasn't his choice but a requirement to visit one of his Tesla locations in Berlin, Germany.
Musk also said that he had contracted COVID-19 before the vaccines came out and "it was basically a mild cold," and then he had the Johnson & Johnson vaccine with "no bad effects, except my arm hurt briefly."
He added that his first mRNA booster "was ok, but the second one crushed me."
His posts came after a Rasmussen Reports tweet saying that about 12 million people may have had "major side effects" after getting the COVID vaccines.
According to the Centers for Disease Control and Prevention, there have been "rare cases" of myocarditis or pericarditis" that have occurred, most often among adolescent and young adult males ages 16 and older within a week of getting a second dose of an mRNA COVID-19 Pfizer-BioNTech or Moderna vaccine. However, the Johnson & Johnson vaccine has not had similar reports.
The CDC noted that the benefits of getting the vaccines and avoiding COVID-19 outweigh the risks of myocarditis after the vaccines.
Sandy Fitzgerald has more than three decades in journalism and serves as a general assignment writer for Newsmax covering news, media, and politics.
© 2023 Newsmax. All rights reserved.